Join the 'Bystolic' group to help and get support from people like you.
We found 158 questions associated with the 'Bystolic' topic.
Posted 8 May 2010 by • 6 answers
Has anyone been on metroprolol that is now on bystolic and finds it anymore effective or with less side effects? I'm 26 and have a genetic history for hypertension and tachycardia. My doctor had me trying 5mg samples and it seemed to work at keeping my BP and HR in normal ranges and I ...
Posted 12 Dec 2016 by • 2 answers
I'm a 24 year old male. My doc put my on amiodarone and warfarin about 1 month ago and I've been on bystolic for 2 years and yesterday I woke up with a rash on my hands and my neck red itchy splotches. I read the side effects on warfarin. Could that be the problem and if so why did it ...
Posted 8 Feb 2012 by • 4 answers
I am 27 and was diagnosed with high blood pressure when I was 25. My father had high blood pressure and died of a heart attack at 49. I've been on Bystolic 10mg for the past 2 years. And I can still feel my blood pressure rising, my face gets hot and flushed, and my heart rate rises. The last ...
Posted 27 Nov 2016 by • 1 answer
Posted 10 Nov 2016 by • 0 answers
Posted 13 Sep 2016 by • 0 answers
About the free programe assistance
Posted 19 Aug 2016 by • 0 answers
Hello, I've been taking atenolol 25mg for about a year now for tachycardia and palpitations. I've gained about 20 lbs while on atenolol and have been bloated. My primary doctor decided to switch me to Bystolic due to side effects. Says that Bystolic is newer and has very few side ...
Posted 3 Jul 2016 by • 0 answers
medication mentioned above were taken within 24hrs, also Bystolic 5mg only one time out of several days
Posted 30 Dec 2014 by • 3 answers
Over last 3 days it's been fluctuating. I just woke up again feeling funny and I checked it. It's 150/136. I'm watching it but headache is intense. I've taken 20 mg of Bystolic and 100mg of Sertraline for calmness. I don't feel stressed but I do have alot going on. Just ...
Posted 5 Mar 2016 by • 1 answer
After being on Atenolol for almost 4 years, my body starting becoming allergic. I got a rash in early December and am still dealing with the last of it. Was not really a fan of the Atenolol but it did a good job of keeping my pulse rate down and the bp, although I still had some high readings at ...
Posted 9 Mar 2016 by • 1 answer
Posted 17 Jan 2016 by • 1 answer
I had surgery for the regurgitation in heart, a ring of sorts was put in to help the open and closing of the vaule.I was put on Lisinopril 10mg to help blood flow in heart.
Posted 18 Jan 2016 by • 0 answers
I am a paraplegic with no sensation from waist down and no hardware.
Posted 5 Jan 2016 by • 1 answer
... whole right side hurts. Should i try something else?
Posted 7 Mar 2015 by • 1 answer
I have been taking bystolic for several months to control anxiety and panic attacks/heart arrhythmias related to Mitral Valve Prolapse. My blood pressure seems to be OK, but my heart rate has steadily decreased over time to 47 bpm. My primary care physician is concerned, but my cardiologist is not. ...
Related Condition Support Groups
Bystolic Patient Information at Drugs.com
- Bystolic Information for Consumers
- Bystolic Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bystolic (detailed)